# SDR QXEA200500798

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT BAGGAGE BAY DOOR STRUCTURE SURROUND HAS FRETTING DAMAGE ON LOWER SILL PLATE AND PAINT/PRIMMER MISSING.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01, SRM 51-21-11-001-001-A01 AND SRM 51-25-01-001-001-A01.
